# SDR DL72S991648

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545664
- Condition: Cracked
- Location: Bs 481-681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 26L SKIN LAP SPLICE BETWEEN FS 481 & 681 INIDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN.  INTERNAL HFEC INSPECTION CONFIRMED 6 CRACKS IN THE PANEL.  THE ENTIRE SKIN LAP WAS CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 367826-14AD, REV A.
